Home > APM>
Biography

Prof. Jyotindra C. Prajapati

Department of Mathematics, Faculty of Technology and Enginering,

Marwadi Education Foundation, India

Senior Professor & Head


Email: jyotindra18@rediffmail.com


Qualifications

Ph.D., The National Institute of Technology, India

M.Phil., The Sardar Patel University, India

M.Sc., The Maharaja Sayajirao University of Baroda, India

B.Sc., The Maharaja Sayajirao University of Baroda, India


Publications (Selected)

  1. Fractional Calculus of a unified Mittag-Leffler function”, Ukranian Mathematical, Journal, (pISSN: 0041-5995, eISSN: 1573-9376), 66 (8) (2015), 1267-1280, Springer (with B. V. Nathwani)
  2. Rotations in three dimensions”, Journal of Interdisciplinary Mathematics, Taru Publications and Taylor & Francis, U.K. , (pISSN: 0972-0502, eISSN: 2169-012X), 18 (1-2) (2015), 97-102, (with J. López-Bonilla and R. López-Vázquez)
  3. Some results due to Konhauser polynomials of first kind and Laguerre polynomials”, Applied Mathematics and Computation (pISSN 0096-3003), 247 (2014), 639-650, Elsevier (with N. K. Ajudia and Praveen Agarwal)
  4. Multivariate generalization of Mittag-Leffler function associated with fractional calculus”, Journal of Inequalities and Special Functions, (pISSN: 2217-4303), 5 (3) (2014), 6-13, (with Kantesh Gupta and Meena Gurjar)
  5. Some Properties of Wright type Generalized Hypergeometric Function via Fractional Calculus”, Advances in Difference Equations, (eISSN: 1687-1847), 119 (2014), 1-11, Springer (with S. B. Rao, A. D. Patel and A. K. Shukla)
  6. Differential recurrence relation of Generalized k- Wright function”, International Journal of Pure and Applied Mathematics, (pISSN 1311-8080, eISSN  1314-3395) 87 (4) (2013), 603-610, Academic Publications Ltd, Bulgaria (with Kuldeep Singh Gehlot and Bhailal P. Patel)
  7. Fractional Calculus of Generalized K Wright function, Journal of Fractional Calculus and Applications (ISSN print: 2090-584X, ISSN Onlne: 2239-0227), 4(2) (2013), 283-289, South Valley University, Egypt (with Kuldeep Singh Gehlot)
  8. Wright type Hypergeometric Function and its Properties”, Advances in Pure Mathematics (ISSN Print: 2160-0368, ISSN Online: 2160-0384), 3 (3) (2013), 335-342, Scientific Research, CA 92603-3334, U.S.A. (with Snehal Rao and Ajay Shukla)
  9. "Some Results on Generalized Mittag-Leffler Function Operator", Journal of Inequalities and Applications (eISSN: 1029-242X), 33 (2013), 1-6, Springer (R. K. Jana, R. K. Saxena and A. K. Shukla)
  10. Some properties of Generalized Hypergeometric Function”, Communications of the Korean Mathematical Society (ISSN Print: 1225-1763, ISSN Online: 2234-3024) 28 (2) (2013), 303-317, Korean Mathematical Society, Korea (with Ajay Kumar Shukla, S. B. Rao, Amit D. Patel)
  11. On a Unification of Generalized Mittag-Leffler Function and Family of Bessel Functions”, Advances in Pure Mathematics (ISSN Print: 2160-0368, ISSN Online: 2160-0384, Impact Factor: 0.40), 3 (1) (2013), 127-137, Scientific Research, CA 92603-3334, U.S.A. (with Bhadresh I. Dave and Bharti Nathwani)
  12. Decomposition of generalized Mittag-Leffler function and its properties”, Advances in Pure Mathematics (ISSN Print: 2160-0368, ISSN Online: 2160-0384), 2 (1) (2012), 8-14, Scientific Research, CA 92603-3334, U.S.A. (with A. K. Shukla)
  13. A note on Boas-Buck theory for m-variable”, Mathematical Sciences Research Journal (ISSN 1537-5978), 14 (10) (2010), 221-229, U.S.A. (with A. K. Shukla and S. K. Meher)